# SDR QR9R2025051400001

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N556AH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9829
- Aircraft time: 3,558 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Cable
- Part number: 78CF10009
- Part serial: 1312
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM SUPPLY, MAINTENANCE DETECTED THE TAIL ROTOR FLEXBALL CABLE THREADS WERE DAMAGED ON FWD END AT JAM NUT. REPLACED CABLE IAW AMM 67-20-00, 4-7.
